MathSciNet Relay Station
MathSciNet bibliographic data
MR631091 (83a:32011) 32D15 (32F20 32H99 35N15)
Bell, Steven R. Analytic hypoellipticity of the $\bar \partial $-Neumann problem and extendability of holomorphic mappings. Acta Math. 147 (1981), no. 1-2, 109–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement